IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 351 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1711    
    Printed49    
    Emailed1    
    PDF Downloaded121    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 230-231

Delayed onset renal failure in a patient on tenofovir based antiretroviral regimen


1 Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Andhra Pradesh, India
2 Department of Pathology, Nizam's Institute of Medical Sciences, Hyderabad, Andhra Pradesh, India
3 Department of Clinical Pharmacology and Theurapeutics, Nizam's Institute of Medical Sciences, Hyderabad, Andhra Pradesh, India

Correspondence Address:
M. V. S. Subbalaxmi
Department of General Medicine, Nizam's Institute of Medical Sciences, Hyderabad, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.129330

Rights and Permissions

Tenofovir is recommended as one of the first line agents in combination with other antiretroviral drugs for management of human immunodeficiency virus (HIV). It is known to cause renal failure after exposure for a median duration of 5 months. We report tenofovir induced adverse drug reaction in a 56-year-old female patient who was diagnosed to have HIV 1 infection since 10 years. The combination antiretroviral treatment included tenofovir, emtricitabine and ritonavir/lopinavir regimen since the last 6 years. She presented with recent onset renal failure and renal biopsy showed interstitial nephritis which could probably attributable to tenofovir.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow